# SDR MWEA97580

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND UNACCEPTABLE REPAIR AT STATION 1016 LONGERON 22 AND 21R SKIN.  MTC REPAIRED IAW SRM 53-01 FIGURE 2 SHEET 3 AND 51-30-2.
